Sulla rigidita ‘della volatilita’ dell'ottimo portafoglio aleatorio al variare delle aspettative di mercato

Saved in:
Bibliographic details
Volume: 12
Main Author: Pressacco, Flavio
Format: Journal Article
Language: Italian
Place of publication: 01.09.1989
published in: Decisions in economics and finance Vol. 12; no. 2; pp. 29 - 39
Data of publication: 1989-09-00
ISSN: 1593-8883
1129-6569
EISSN: 1129-6569
Discipline: Economics
Social Sciences (General)
Online Access: Fulltext
Database: CrossRef
Database information Databases - DBIS